# SDR CA020510001

- Difficulty date: February 11, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Control Unit
- Part number: 8201003003
- Condition: Failed
- Location: Bleed Air
- Component: Ecsecu, Hamstd, 8201003003
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 AND NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED AFTER TAKEOFF.  AFTER LANDING, PERFORMED INSPECTION BY MAINTENANCE. NR 1 AND 2 BLEED HOT CAUTION LIGHT ILLUMINATED AFTER TAKEOFF WITHOUT BLEEDS SELECTED. FAULT CODES (L/CH AND R/CH 7008, 4109, 7004, 3102).ECSECU REPLACED, OPS CHECK CARRIED OUT. FULL POWER ENGINE RUNS PERFORMED. AIRCRAFT RETURNED TO SERVICE.
